Dosage is 20 mg ciprolex and 300 mg wellbutrin daily but every doctor or medical professional who learns of the dosage responds with "That (300 mg wellbutrin) seems really high." The only discernible result over time has been the predicted loss of interest in sex and the unreported (side) effect of being emotionally numb. There is no coming out of depression, just an indifference to life. Seems the only beneficiaries of this medication are the drug manufacturers and the doctors. Is it just me or is this a shared experience?
Side effects of Cipralex:
Difficulty in sleeping (insomnia)
Shaking, usually of the hands (tremor)
Disturbances of the gut such as diarrhoea, constipation, nausea, vomiting or abdominal pain
Alteration in taste
Inflammation of the sinuses (sinusitis)
Pain in the muscles and joints
Rash or itching
I would attribute the loss of interest in sex to that dosage of cipralex rather than the wellbutrin. Wellbutrin is often added to another med to counteract the sexual side effects of the antidepressants.The common dosages of wellbutrin are either 150mg or 300mg. Also, cipralex dosages are usually 10mg or 20mg. You might ask your doctor if an adjustment in either or both meds might help. A change in the dose might be all you need.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2010 • 2 answers
Posted 16 Feb 2014 • 1 answer
Posted 7 Apr 2015 • 2 answers
Posted 26 Apr 2016 • 14 answers
Based on my GeneSight report and mine and my doctor's discussion, it was decided that Wellbutrin XL?
Posted 20 Apr 2017 • 1 answer